MathSciNet Relay Station
MathSciNet bibliographic data
MR1628435 62F25
Agresti, Alan; Coull, Brent A. Approximate is better than "exact'' for interval estimation of binomial proportions. Amer. Statist. 52 (1998), no. 2, 119–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement